Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Prime $ z$-filters on completely regular spaces


Author: Carl W. Kohls
Journal: Trans. Amer. Math. Soc. 120 (1965), 236-246
MSC: Primary 46.25; Secondary 54.60
MathSciNet review: 0188829
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25, 54.60

Retrieve articles in all journals with MSC: 46.25, 54.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0188829-2
Article copyright: © Copyright 1965 American Mathematical Society